×

Oscillation of third-order nonlinear differential equations. (English) Zbl 1209.34042

Summary: The objective of this work is to study oscillatory and asymptotic properties of the third-order nonlinear delay differential equation
\[ [a(t)[x^{\prime \prime }(t)]^\gamma ]^{\prime} + q(t)f(x[\tau (t)])=0. \tag{E} \]
Applying suitable comparison theorems, we present new criteria for oscillation or certain asymptotic behaviors of nonoscillatory solutions of (E). The results obtained essentially improve and complement earlier ones.

MSC:

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Philos, Ch. G., On the existence of nonoscillatory solutions tending to zero at \(\infty\) for differential equations with positive delay, Arch. Math., 36, 168-178 (1981), Zbl 0463.34050 · Zbl 0463.34050
[2] Grace, S. R.; Agarwal, R. P.; Pavani, R.; Thandapani, E., On the oscillation of certain third order nonlinear functional differential equations, Appl. Math. Comput., 202, 102-112 (2008), Zbl 1154.34368 · Zbl 1154.34368
[3] Ladde, G. S.; Lakshmikantham, V.; Zhang, B. G., Oscillation Theory of Differential Equations with Deviating Arguments (1987), Marcel Dekker: Marcel Dekker New York, Zbl 0832.34071 · Zbl 0832.34071
[4] Agarwal, R. P.; Shien, S. L.; Yeh, C. C., Oscillation criteria for second order retarded differential equations, Math. Comput. Modelling, 26, 4, 1-11 (1997), Zbl 0902.34061 · Zbl 0902.34061
[5] Baculíková, B.; Džurina, J., Oscillation of third-order neutral differential equations, Math. Comput. Modelling, 52, 215-226 (2010) · Zbl 1201.34097
[6] Baculíková, B.; Elabbasy, E. M.; Saker, S. H.; Džurina, J., Oscillation criteria for third order nonlinear differential equations, Math. Slovaca, 58, 201-220 (2008), Zbl 1174.34052 · Zbl 1174.34052
[7] Džurina, J., Asymptotic properties of third order delay differential equations, Czechoslovak Math. J., 45, 120, 443-448 (1995), Zbl 0842.34073 · Zbl 0842.34073
[8] Erbe, L. H.; Kong, Q.; Zhang, B. G., Oscillation Theory for Functional Differential Equations (1994), Marcel Dekker: Marcel Dekker New York, Zbl 0821.34067 · Zbl 0821.34067
[9] Hassan, T. S., Oscillation of third order delay dynamic equation on time scales, Math. Comput. Modelling, 49, 1573-1586 (2009), Zbl 1175.34086 · Zbl 1175.34086
[10] Tiryaki, A.; Aktas, M. F., Oscillation criteria of a certain class of third order nonlinear delay differential equations with damping, J. Math. Anal. Appl., 325, 54-68 (2007), Zbl 1110.34048 · Zbl 1110.34048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.